Buy Steroids



Results 1 to 13 of 13
  1. #1
    yuma1986's Avatar
    yuma1986 is offline New Member
    Join Date
    Aug 2008
    Location
    yuma az
    Posts
    31

    how safe is anavar?

    i thought i had read just about all there was on anavar but upon digging deeper, i found out that it can cause liver cysts/tumors and or failure all together. im sure that this is only rare cases but still worrysome none the less. for the last week i have been taking 20mg morning and night but i think i may cut down to 10/10 and see a doctor just to make sure im not pre disposed to liver problems. other side effects were upset stomach, trouble sleeping, possibility of frequent and persistent erections(not so bad i guess) as well as the whole yellowing of the skin/eyes as is common with liver problems.

    for the most part, i am a very healthy individual. i eat well for the most part. i train regularly. i just found out last night my body fat is 3.2%. i know thats not exactly healthy, but i have always been that way. lately i have been loading up on muscle milk and whey. since training almost daily i have gained a few pounds of lean muscle and i am definately seeing results from the anavar in only a week and a half.

    any questions i should ask my doctor in particular? i know i should tell him about what i am taking i just dont know how to bring it up. are there any products i can take that will help ensure liver health?

  2. #2
    rhino1's Avatar
    rhino1 is offline Anabolic Member
    Join Date
    Nov 2005
    Location
    Your GF's Hot Wet Snatch
    Posts
    2,219
    well...be sure to check your liver enzymes....

    they may be elevated anyway...but not to worrry as the liver is VERY resiliant(i mean dont take it for granted). It is the only organ that can regenerate tissue.

    With that in mind...you should still drink plenty of water...avoid other meds like tylenol or anything containing tylenol...avoid alcohol...or recreational drugs

    A supplement that i have used with success is liv 52....my enzymes were within normal limits post cycle that included anadrol

  3. #3
    JiGGaMaN's Avatar
    JiGGaMaN is offline Banned
    Join Date
    Mar 2005
    Posts
    5,701
    Quote Originally Posted by rhino1 View Post
    well...be sure to check your liver enzymes....

    they may be elevated anyway...but not to worrry as the liver is VERY resiliant(i mean dont take it for granted). It is the only organ that can regenerate tissue.

    With that in mind...you should still drink plenty of water...avoid other meds like tylenol or anything containing tylenol...avoid alcohol...or recreational drugs

    A supplement that i have used with success is liv 52....my enzymes were within normal limits post cycle that included anadrol
    Woah, if the are already elevated thats a problem. You definitely shouldnt take var if your liver vals are already high. They probably arent though. I agree with the second part definitely.

  4. #4
    rhino1's Avatar
    rhino1 is offline Anabolic Member
    Join Date
    Nov 2005
    Location
    Your GF's Hot Wet Snatch
    Posts
    2,219
    Quote Originally Posted by JiGGaMaN View Post
    Woah, if the are already elevated thats a problem. You definitely shouldnt take var if your liver vals are already high. They probably arent though. I agree with the second part definitely.
    Yes..it is indeed a problem but its not as big a deal as you think jigga....ALTHOUGH...im not telling him its ok by any means...It is a BIG warning sign and something should definately be done to combat this...

    When I say this...on a scale of what is REALLY dangerous...its not anything compared to your heart having an elevated troponin level....that is UNREPAIRABLE and is indicative of acute myocardial infarction

    What I am saying is....he needs to act now...and this problem IS CORRECTABLE

    Its not the end of the world

  5. #5
    james21's Avatar
    james21 is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    SOUTH
    Posts
    2,318
    yellowing of the skin/eyes goto a doc thats jaundice

  6. #6
    rhino1's Avatar
    rhino1 is offline Anabolic Member
    Join Date
    Nov 2005
    Location
    Your GF's Hot Wet Snatch
    Posts
    2,219
    like i said...its not the end of the world...YES you should see a MD....BUT...if you play your cards right you have a good chance of RECOVERY

  7. #7
    40plusnewbie is offline Senior Member
    Join Date
    May 2008
    Location
    MA
    Posts
    1,538
    I could be wrong but I don't think the OP is saying he has these side effects/issues, I think he's saying that he read that they are potential side effects of anavar and is concerned because they sound scary (and are I suppose if you do get them).

    3.2% bf for real? What's behind that?

  8. #8
    JiGGaMaN's Avatar
    JiGGaMaN is offline Banned
    Join Date
    Mar 2005
    Posts
    5,701
    lol yeah he didnt say he had liver problems, lets stay on topic here.

  9. #9
    Booz's Avatar
    Booz is offline AR-Hall of Famer
    Join Date
    Dec 2004
    Location
    E London,no SOURCES given
    Posts
    14,049
    Quote Originally Posted by james21 View Post
    yellowing of the skin/eyes goto a doc thats jaundice
    seconded.................
    _____________________

    Remember.............for us to help you you need to help us....................stats and exp.........

    Source checks and Ugl's to be kept to PM's
    dont ask for source checks unless you have 100 posts/and 45 days minimum as a participating member.........

    Booz.. a long-standing member of the AR Police:

    sorry but absolutely no sources will be checked at this present time....

  10. #10
    yuma1986's Avatar
    yuma1986 is offline New Member
    Join Date
    Aug 2008
    Location
    yuma az
    Posts
    31
    no yellowing here lol. im perfectly healthy as far as i know, i just wanna get a check up to make sure. for now i just bought a liver support supplement and im taking that. i dont think 40mg a day should cause problems, but if need be i will cut back to 20mg a day

  11. #11
    rhino1's Avatar
    rhino1 is offline Anabolic Member
    Join Date
    Nov 2005
    Location
    Your GF's Hot Wet Snatch
    Posts
    2,219
    no....40/day is ok....im going to run 40...personally i would like to up it to 60

  12. #12
    petethemanc is offline Banned
    Join Date
    Nov 2007
    Posts
    254
    50 ed is fine bro. And its very safe.

  13. #13
    yuma1986's Avatar
    yuma1986 is offline New Member
    Join Date
    Aug 2008
    Location
    yuma az
    Posts
    31
    kinda what i figured but im still gonna go get checked out anyways. its about that time anyhow. plus i need to make sure im healthy even though im only 3.2% body fat. im only like 2 weeks in and my arms and shoulders are getting bigger and very cut up. im definately liking the results so far. my abs were already good, but theyre getting even better.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •